# SDR REXA2019060710810

- Difficulty date: May 30, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 601R201639
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ACCESS PANEL 361AB CORRODED OUT OF LIMITS.  RECEIVED NEW PANEL AND PAINTED IAW  SRM 51-25-16.
